# SDR SWAA2014012024312

- Difficulty date: January 14, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 50,171 hours, 29,089 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE SLAT SKIN CRACKED.  REPAIRED SKIN IAW SRM.
